# SDR CALA0001434

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT LOWER FLOOR PANEL IS DAMAGED AND CRACKED.  REMOVED PANEL, FABRICATED AND INSTALLED NEW PANEL PER SRM 51-30-01, 51-20-00, 53-20-00, AND 51-32-01.
